The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps

Diening L, Stroffolini B, Verde A (2012)
Journal of Differential Equations 253(7): 1943-1958.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Diening, LarsUniBi ; Stroffolini, Bianca; Verde, Anna
Erscheinungsjahr
2012
Zeitschriftentitel
Journal of Differential Equations
Band
253
Ausgabe
7
Seite(n)
1943-1958
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2913507

Zitieren

Diening L, Stroffolini B, Verde A. The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps. Journal of Differential Equations. 2012;253(7):1943-1958.
Diening, L., Stroffolini, B., & Verde, A. (2012). The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps. Journal of Differential Equations, 253(7), 1943-1958. doi:10.1016/j.jde.2012.06.010
Diening, L., Stroffolini, B., and Verde, A. (2012). The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps. Journal of Differential Equations 253, 1943-1958.
Diening, L., Stroffolini, B., & Verde, A., 2012. The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps. Journal of Differential Equations, 253(7), p 1943-1958.
L. Diening, B. Stroffolini, and A. Verde, “The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps”, Journal of Differential Equations, vol. 253, 2012, pp. 1943-1958.
Diening, L., Stroffolini, B., Verde, A.: The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps. Journal of Differential Equations. 253, 1943-1958 (2012).
Diening, Lars, Stroffolini, Bianca, and Verde, Anna. “The $\phi$-harmonic approximation and the regularity of $\phi$-harmonic maps”. Journal of Differential Equations 253.7 (2012): 1943-1958.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar